# SDR ASAA1159028

- Difficulty date: February 12, 2011
- Submitted: February 16, 2011
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 11,770 hours, 3,843 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Shim
- Part number: 3402523070
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF T/C 78472002 NR 1 ENG FAN BLADE LUBRICATION.  FOUND ALL 24 EACH FAN BLADE SHIMS MISSING MOLY COATING.  INSTALLED 24 EACH P/N 340 252 307 0 ON BLADES REF T/C 78472002.
